# SDR SWIA200819875

- Difficulty date: May 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 26,608 hours, 39,201 cycles
- Engine: Pwa PW118
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRIM TAB BEARING IS CORRODED.  (FOUND AT C-CHECK) REPLACED RT TRIM TAB HINGE BEARING IAW MM 55-22-00.
